# SDR SWAA2025032498103

- Difficulty date: February 20, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 40,423 hours, 19,207 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE ORSS 297 AT RT WING 2025-139315<[01] REPLACED CORRUGATED PLATE TRAILING EDGE ORSS 297 AT RT WING IAW B737-800 SRM 51-40-02 AND 115A3712 SHEET 7 REV A.;[02] COMPLETED TASK CERTIFIED
